Skip to Content

Does tongue numbness occur during and after taking Z-Pack?

Responses (2)

Anonymous 16 Sep 2010

I have never had numbness but did have burning hot taste in my mouth for months after Biaxin, another strong antibiotic. Pharmacist said it was a side effect of any antibiotic and suggested eating yogurt 2 to 3 times a day for a few weeks and a mouthrinse called Biotene, no alcohol, it has enzymes. It helped alot and cleared it up. May take a week or 2. She said this effect comes up from your stomach into your throat and mouth. Hope this helps. Biotene available at most drugstores and mass retail stores.

marjorie zych 17 Sep 2010

I have taken the Zpac many many times and have never had an issue with my tongue or taste buds. Hope this helps but I never had a problem and I must of had it about 50 times so far. Good luck and hope you find out what is doing it for you, marjorie zych

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions